# SDR TWAA0001607

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28160
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rivet
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING HAD 48 RIVETS WITH CORROSION REMOVED PER SRM 57-20-01 FIG 101.  ONE RIVET REMOVED AND REPLACED AT STRINGER 4 WBL 326, ONE RIVET REMOVED AND REPLACED AT S-5 WBL 333.  ONE RIVET REMOVED AND REPLACED AT S-5 WBL 328 PER SRM 51-40-02, PAGE 9.  CHECK-C 7-31-99 LAX.
